# SDR ASAA12511478

- Difficulty date: April 27, 2012
- Submitted: April 30, 2012
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 17,809 hours, 5,445 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 1853M33P06
- Part serial: LMDN6304
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Part time: 13,693 hours, 5,782 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING TC 78273000, FOUND FUEL CONTROL 73-10321,  HMU FMV CONTROL CURRENT IS OUT OF RANGE.  SHORT TIME FAULT NR 1 ENG.  ACFT GROUNDED.  REPLACED NR 1 ENG EEC IAW AMM 73-21-60-000-801 F00 AND 73-21-60-400-801 F00. PERFORMED TESTS LISTED IN THE POWER PLANT TEST REF TABLE (TASK 71-00-00-800-811 F00) FOR EEC.  ALL TESTS INCLUDED IN THE FADEC SYS TEST PASSED REF MM 73-21-00-700-802, F00.
